A note on modified Jacobsthal and Jacobsthal–Lucas numbers

Julius Fergy T. Rabago
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 19, 2013, Number 3, Pages 15—20
Download full paper: PDF, 144 Kb

Details

Authors and affiliations

Julius Fergy T. Rabago
Faculty, Department of Mathematics and Physics
College of Arts and Sciences, Central Luzon State University
Science City of Muñoz 3 120, Nueva Ecija, Philippines

Abstract

In this note, some relations between Jacobsthal and Jacobsthal–Lucas numbers and their respective modifications due to K. T. Atanassov [1, 2] and Y. Shang [4] are presented.

Keywords

  • Jacobsthal numbers
  • Jacobsthal–Lucas numbers
  • Binomial coefficients

AMS Classification

  • 11B37

References

  1. Atanassov, K. T. Remark on Jacobsthal numbers, Part 2, Notes on Number Theory and Discrete Mathematics, Vol. 17, 2011, No. 2, 37–39.
  2. Atanassov, K. T. Short remarks on Jacobsthal numbers, Notes on Number Theory and Discrete Mathematics, Vol. 18, 2012, No. 2, 63–64.
  3. Rabago, J. F. T. Circulant Determinant Sequence with Binomial Coefficients, Scientia Magna (on review).
  4. Shang, Y. On the modifications of the Pell–Jacobsthal numbers, Scientia Magna, Vol. 8, 2012, No. 3, 68–70.

Related papers

Cite this paper

APA

Rabago, J. F. T. (2013). A note on modified Jacobsthal and Jacobsthal–Lucas numbers. Notes on Number Theory and Discrete Mathematics, 19(3), 15-20.

Chicago

Rabago, Julius Fergy T. “A Note on Modified Jacobsthal and Jacobsthal–Lucas Numbers.” Notes on Number Theory and Discrete Mathematics 19, no. 3 (2013): 15-20.

MLA

Rabago, Julius Fergy T. “A Note on Modified Jacobsthal and Jacobsthal–Lucas Numbers.” Notes on Number Theory and Discrete Mathematics 19.3 (2013): 15-20. Print.

Comments are closed.